# SDR SWAA2022021587673

- Difficulty date: April 12, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV SERVICE DOOR INTERIOR AND EXTERIOR SIDE / CORROSION ON LAV SERVICE DOOR SKIN FOUND TO BE OUT OF LIMITS; CAN'T MAINTAIN 20X MINIMUM DAMAGE FROM HOLES PER SRM 52-40-01-1A-4. 4.B (1). REMOVED AND INSTALLED NEW DOOR ASSEMBLY PER AIPC 52-49-07-01; AMM 52-49-07-000-801; AND AMM 52-49-07-400-801. 57546U 03MAY18
